Noncooperative differential games that are Pareto-optimal
Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1511-1516
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1999_35_11_a9,
author = {\`E. R. Smol'yakov},
title = {Noncooperative differential games that are {Pareto-optimal}},
journal = {Differencialʹnye uravneni\^a},
pages = {1511--1516},
year = {1999},
volume = {35},
number = {11},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1999_35_11_a9/}
}
È. R. Smol'yakov. Noncooperative differential games that are Pareto-optimal. Differencialʹnye uravneniâ, Tome 35 (1999) no. 11, pp. 1511-1516. http://geodesic.mathdoc.fr/item/DE_1999_35_11_a9/